advertisement
Question
Posted by: Babes | 2004/12/01

possible yeast infection

I am a 23 year old woman who has only started being sexually active for the first time 4 months ago.i started the pill (Nordett) 4 months ago.Prior to that i have had infections for which i used canex v cream and Apor which provided relief but the symptoms recurred.

I am now experiencing sypmtoms of infection... the burning sensation in my vagina,discomfort,also when i urinate.There is also a discharge.But now i am experiencing pain in my lower abdomen which has never happened before..i also feel like i need to urinate quite often.I'm using the APor cream now & that is discharging.

Could the pain be a side effect of the medication?Is it a vaginal infection?Should i continue using the cream, if not, can u recommend something else for me to use? Is it possible for me 2 be sexually active while i'm experiencing these symptoms if i use a condom? Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may have a bladder infection and may need antibiotics. This may be in addition to a vaginal infection. I would suggest that you see your doctor and avoid intercourse till then.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Sixolile | 2015/06/12

I have white discharge and smelling bad am using condom most of the time and my vigina is itching and burning and lot of yeast everytime i have smelling i wash my vigina 4 times a day please help

Reply to Sixolile
Posted by: Anonymous | 2015/02/05

I am 24 years and i have a sore in my virgina and am using A-Por Cream nd its dischaging will it heal me?

Reply to Anonymous
Posted by: Anonymous | 2013/07/05

I have a 3 weeks old son and am using canvex-v i had him via c -section before using it i was having bad smell is it save for me to start so soon??

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement